Previous |  Up |  Next


Title: O formě tarifů (Czech)
Title: On the form of tariffs (English)
Title: Über die Form von Tarifen (German)
Title: Sur la forme des tarifs (French)
Author: Janko, Jaroslav
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 53
Issue: 3
Year: 1924
Pages: 344-364
Summary lang: French
Category: math
idZBL: JFM 50.0352.05
DOI: 10.21136/CPMF.1924.121859
Date available: 2009-08-29T16:37:57Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_053-1924-3_2.pdf 3.192Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo